# SDR UPS06446965

- Difficulty date: May 10, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 65B904472
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 PYLON REAR MOUNT B/H UPPER T-CHORD RT END 2EA HOLE FOUND CRACKED.  CRACK LENGTH .5 INCH.  NR 3 PYLON REAR MOUNT B/H UPPER T-CHORD REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
